×

Found 208 Documents (Results 1–100)

100
MathJax

Category theory as a foundation for the concept analysis of complex systems and time series. (English) Zbl 1454.06003

Kuś, Marek (ed.) et al., Category theory in physics, mathematics, and philosophy. Proceedings of the conference “Category Theory in Physics, Mathematics and Philosophy”, Warsaw, Poland, November 16–17, 2017. Cham: Springer; Warsaw: International Center for Formal Ontology. Springer Proc. Phys. 235, 119-134 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness theorem for locally antipodal Delaunay sets. (English. Russian original) Zbl 1365.52020

Proc. Steklov Inst. Math. 294, 215-221 (2016); translation from Tr. Mat. Inst. Steklova 294, 230-236 (2016).
MSC:  52C07 06B75 20H15
PDF BibTeX XML Cite
Full Text: DOI

Hyperidentities of weakly idempotent lattices. (English. Russian original) Zbl 1341.06008

J. Contemp. Math. Anal., Armen. Acad. Sci. 50, No. 6, 259-264 (2015); translation from Izv. Nats. Akad. Nauk Armen., Mat. 50, No. 6, 33-44 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Probabilistic lattices. With applications to psychology. (English) Zbl 1319.91009

Advanced Series on Mathematical Psychology 5. Hackensack, NJ: World Scientific (ISBN 978-981-4630-41-2/hbk; 978-981-4630-43-6/ebook). xi, 193 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software